# SDR ASAA2022122741299

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 1,749 hours, 504 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7400 · Ignition System
- Part: Engine
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABORTED #1 ENGINE START IGNITION ON RIGHT SIDE, MOVED IGNITION SWITCH TO LEFT SIDE, GOT A GOOD #1 ENGINE START. GROUNDED - YES. FOUND MAINT MESSAGE 74-42541. ACCOMPLISHED B737-9 IFIM TASK G74-00-00-810-839 INITIAL EVAL. ACCOMPLISHED #1 ENGINE IGNITION TEST 18 B737-9 AMM G71-00-00-730-804-GOO AND TEST 19 AMM 71-00-00-730-805-G00. BOTH TEST PASSED. ACCOMPLISHED #1 ENGINE START WITH IGNITION RIGHT. OPS CHECK GOOD.
